MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX FULL,13M; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX FULL,13M; DENTAL IMPLANT
Model Number TMT4B13
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Additional pma/510(k) number ¿ k113753 | k112160.
 
Event or Problem Description
It was reported that the internal implant threads were damaged during a clinical procedure and is requesting tool item # 0493 to re thread.The implant is well seated and intact.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The reported device was not returned for investigation.Since products have not been returned, visual/functional inspection could not be performed.The reported event could not be recreated due to the nature of the dental device and event (damaged).The customer has not provided additional pictures or x-ray images of the product.A device history record (dhr)review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no additional related complaints for this product lot.Complainant reported that the internal implant threads were damaged during a clinical procedure.The reported complaint could not be verified.A definitive root cause for this complaint could not be determined.The following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes' h6: evaluation codes.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP TM 4.1MM MTX FULL,13M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12567230
Report Number0002023141-2021-02752
Device Sequence Number19063480
Product Code DZE
UDI-Device Identifier00889024018952
UDI-Public(01)00889024018952(17)250317(10)1236881
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Model NumberTMT4B13
Device Catalogue NumberTMT4B13
Device Lot Number1236881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer12/10/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale